Be aware of any side effects of medications.

0% Worth it
0% Not sure
0% Not worth it

Submitted by:

Read your described medicine packages, and if depression is listed as a side effect, consult your doctor for a different medicine or be aware of the symptoms and side effects.

What You'll Need

  • Always read the label of side effects on your medication and talk to your doctor

What You'll Do

  • Birth control, heart medication and certain pain medicine can cause your mood to drop.
  • Different types of medicine taken together can cause emotional distress as a side effect.
Report this health tip as inappropriate
Good Zing does not review third-party tips for the accuracy of any kind, including health or medical advice, diagnosis or treatment recommendations. All tips are submitted by users and should in no way be substituted for professional or medical advice. Good Zing does not provide health or medical advice, diagnosis, treatment or prescription recommendations.

2 Comments

Try says...
Spon on. Did you know Ibuprofane causes Depression!? -As is pain alone wasn't bad enough...
HealthyMe says...
I was taking alergy medicine and was getting more slughish and sad each week. - Depression was a side effect! Now I'm rund-nosed, itchy and happy again. Need to find a different med.

Have your tried this tip?

Help someone out with a quick review

So how well did it work?

1 = Didn't work. 5 = Wohoo!

Your Comment

Join our Facebook community for daily health inspo!


COOKIES & PRIVACY
We use cookies to maximise your experience on our site. To ensure we are compliant with new E-privacy Regulations, we are required to ask your consent to set the cookies. A copy of our Cookies Policy can be found here